# SDR FMA2004F00000

- Difficulty date: October 4, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N207DG
- Make and model: Cessna T207
- Aircraft serial: 20700070
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Contactor
- Part number: M3081
- Condition: Defective
- Location: Magneto
- Part time: 696 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED MISFIRE DURING MAG CHECK.  TROUBLESHOOTING REVEALED RIVETING OF GROUND SIDE OF CONTACT TO MOUNTING BASE HAD FAILED ALLOWING ELECTRICAL CONTACT TO RATTLE IN BASE.
